Author Topic: The body twitchers group  (Read 19306 times)

[Buddie]

Re: The body twitchers group
« Reply #250 on: October 12, 2020, 02:16:37 pm »
Hi Arnold, I had twitching in my face as well. It was very painful and debilitating. Thankfully it lasted not for too long and over time it slowly started to stop until one day it was gone... now the twitching is just in my body when falling asleep. I recently did a DNA test which shows Iím at high risk for Tardive Dyskinesia if given these medications. I donít carry the Taq1A variant. Interesting that Tardive Dyskinesia is only caused by these drugs. We donít just naturally develop it. So hang in there. It will get better... Staying off Gaba affecting medications from now on will ensure healing. These meds make the twitching come back or get stronger for me. I took gaba supplements and they made it worse when I stopped them. Slowly it will happen to get better for you as well. Stay strong.

Thank you for your kind words, but I definitely feel that I am very badly damaged and it will not go anywhere, but it will only get worse. It seems to me continuous twitching, which I have had for the fifth month without the slightest interruption, associated with my spasmodic muscles. I have incredible spasticity all over my body, including my neck and face, which only gets worse. Now it affects my back and the muscles along the spine and my back curves, stretches back and to the right. The jaw is strongly stretched back, the neck muscles are stiff and shortened and I cannot even sit or lie down without suffering, my whole body is twisted and there are continuous very painful twitching and fluttering of nerves throughout all muscles, including my face. They write that tardive dystonia does not disappear after drug withdrawal and gradually progresses over 5 years, remaining for life. Only in very rare cases are remissions. I feel my body and I am sure that this will not go away.
Sensation of fluttering of nerves under the skin of the face, constant and continuous.

That is exactly what I have. I know someone else with it who didnít get it until she was off 10 months.  Some things are letting go a bit sometimes now but the pain is much worse esp in her sacrum since areas started to let go further up. Her facial pulling has eased, her teeth are still tight and numb, she an move her toes a bit now for the first time in a year and a half.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #251 on: October 12, 2020, 03:07:34 pm »
Hi Arnold, I had twitching in my face as well. It was very painful and debilitating. Thankfully it lasted not for too long and over time it slowly started to stop until one day it was gone... now the twitching is just in my body when falling asleep. I recently did a DNA test which shows Iím at high risk for Tardive Dyskinesia if given these medications. I donít carry the Taq1A variant. Interesting that Tardive Dyskinesia is only caused by these drugs. We donít just naturally develop it. So hang in there. It will get better... Staying off Gaba affecting medications from now on will ensure healing. These meds make the twitching come back or get stronger for me. I took gaba supplements and they made it worse when I stopped them. Slowly it will happen to get better for you as well. Stay strong.

Thank you for your kind words, but I definitely feel that I am very badly damaged and it will not go anywhere, but it will only get worse. It seems to me continuous twitching, which I have had for the fifth month without the slightest interruption, associated with my spasmodic muscles. I have incredible spasticity all over my body, including my neck and face, which only gets worse. Now it affects my back and the muscles along the spine and my back curves, stretches back and to the right. The jaw is strongly stretched back, the neck muscles are stiff and shortened and I cannot even sit or lie down without suffering, my whole body is twisted and there are continuous very painful twitching and fluttering of nerves throughout all muscles, including my face. They write that tardive dystonia does not disappear after drug withdrawal and gradually progresses over 5 years, remaining for life. Only in very rare cases are remissions. I feel my body and I am sure that this will not go away.
Sensation of fluttering of nerves under the skin of the face, constant and continuous.

That is exactly what I have. I know someone else with it who didnít get it until she was off 10 months.  Some things are letting go a bit sometimes now but the pain is much worse esp in her sacrum since areas started to let go further up. Her facial pulling has eased, her teeth are still tight and numb, she an move her toes a bit now for the first time in a year and a half.

It's sad to live with such a terrible disease.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #252 on: November 04, 2020, 12:54:38 pm »
I am currently dealing with brain tingling, vibration & occasionally burning. I am aware it's nerves healing. I do see windows at times but I get waves too. Can't wait til they finally disappear.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #253 on: November 10, 2020, 04:07:23 pm »
Glad found this , twitching been most persistent symptoms of mine . Although it came from Gabapentin
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.